Controlling a Novel Chaotic Attractor using Linear Feedback
Year: 2010
Journal of Information and Computing Science, Vol. 5 (2010), Iss. 2 : pp. 117–124
Abstract
In this paper, the linear feedback controlling of a novel chaotic system is discussed. The chaotic system is a new attractor which is similar to the Lorenz chaotic attractor, but it is not topological equivalent with the Lorenz chaotic system. This Letter proposes a novel approach for controlling this new attractor by linear feedback functions. The results obtained in this paper show that the trajectories of a new chaotic attractor can be controlled to any periodic target orbits or points. Furthermore, some numerical simulations show that the developed controller design method is effective and feasible. Therefore, the linear feedback controlling of new chaotic system may have good application prospects.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22719
Journal of Information and Computing Science, Vol. 5 (2010), Iss. 2 : pp. 117–124
Published online: 2010-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 8